# SDR CALA9801143

- Difficulty date: June 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: Fwd Serv Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN FORWARD END OF NR 6 BEAM OF FORWARD SERVICE DOOR.  THE BEAM WAS REPAIRED IAW EA 5240-01192.
